# SDR 98ZZZX4459

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 210649861
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 653446
- Condition: Cracked
- Location: Engine
- Part time: 1,351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ROUTINE COMPRESSION CHECK INDICATES LEAKAGE ON THE NR 2 CYLINDER.  FURTHER INVESTIGATION REVEALS A CRACK ON THE CYLINDER HEAD THAT EXTENDS FROM THE FUEL INJECTOR HOLE TO THE SPARK PLUG HOLE.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE CYLINDER HEAD INSTALLED ON THE CYLINDER AT REMANUFACTURE OF THE ENGINE.
